MathSciNet Relay Station
MathSciNet bibliographic data
MR1125950 (92f:58081) 58F07 (39A12)
Grammaticos, B.; Ramani, A.; Papageorgiou, V. Do integrable mappings have the Painlevé property? Phys. Rev. Lett. 67 (1991), no. 14, 1825–1828.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement